An Extension of the Zero-Two Law on Lp-Spaces

ERKURŞUN ÖZCAN N., Mukhamedov F.

Israel Journal of Mathematics, vol.254, no.1, pp.461-477, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 254 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1007/s11856-022-2423-2
  • Journal Name: Israel Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH
  • Page Numbers: pp.461-477
  • Hacettepe University Affiliated: Yes


© 2022, The Hebrew University of Jerusalem.In this paper, we generalize the zero-two law for positive contractions acting on Lp-spaces. Moreover, an application of the main result is provided.